# SDR SWAA2022022863101

- Difficulty date: November 27, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN AT STA. 196.5 ; 6' ABOVE LOWER SKIN LAP DENT IN SKIN L= 4.20' W = 3.60' Y= .148' W/Y RATIO = 24 OUT OF LIMITS PER SRM 53-00-01-1A-1 ALSO OIL CANNING IS APPROX.. 4' DIAMETER AND PRESSED IN APPROX. .500' FROM NORMAL. / REPAIRED PER EA 1-753-33644 SEE NRC 0088044 FOR WORK ACCOMPLISH AND TLD DEFERRAL
